# SDR COMA0760412

- Difficulty date: May 30, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 14,268 hours, 12,758 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5199 - ON APPROACH FLAP HANDLE WOULD NOT MOVE PAST 20 DEGREES.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REMOVED FLAP HANDLE COVERS AND CLEANED AREA.  COMPLIED WITH FUNCTIONAL CHECK.  NO FURTHER DEFECTS.
